MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS
Model Number 8105
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
Boston scientific received information that during explant, this catheter had a problem with using the splitter tool to split the hub of the catheter.Once it went down the catheter, the parts of the shaft had fragmented and frayed.Nothing was left in the patient.No adverse patient effects were reported.

Brand Name
ACUITY PRO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8286043
Report Number2124215-2018-63390
Device Sequence Number16819765
Product Code DQY
UDI-Device Identifier08714729932628
UDI-Public08714729932628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2020
Device Model Number8105
Device Catalogue Number8105
Device Lot Number22026858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1